# SDR DALA14028735807

- Difficulty date: May 1, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZING STRAP IS CRACKED AT AFT CARGO BAY CEILING AREA FLOORBEAM BS 1660, RBL 24.7  REMOVED DAMAGED BS1650-1670 RBL 24.7 IAW ERA 384483-14MA REV D SH 2, STEP 7.  FABRICATED STRAP AND TWO REPAIR SPLICES AND INSTALLED IAW ERA 384483-14MA, REV D SH 2 PARA 8, FIG 2 AND STEP 13.
